# SDR SWIA202054266

- Difficulty date: October 12, 2020
- Submitted: November 25, 2020
- Operation: Air carrier
- Aircraft: N441SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7602
- Aircraft time: 40,152 hours, 35,420 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Condition: Corroded
- Location: Floorbeam
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT FLOOR SUPPORT STRAP AT FS 559.0 CORRODED FROM RBL 27 TO RBL 45, MARKED.  C-CHECK RO 11/21/2020.  REMOVED AND INSTALLED NEW FLOOR SUPPORT STRAP AT FS 559.0 RBL 27 TO RBL 45, REF CRJ200 SRM AND DWG.  COMPLIED WITH TASK CARD.
